The risk of upper gastrointestinal bleeding in elderly users of aspirin and other non-steroidal anti-inflammatory drugs: the role of gastroprotective drugs / Pilotto, A; Franceschi, M; Leandro, G; Paris, F; Niro, V; Longo, Mg; D\'Ambrosio, Lp; Andriulli, A; DI MARIO, Francesco. - In: AGING CLINICAL AND EXPERIMENTAL RESEARCH. - ISSN 1594-0667. - (2003), pp. 494-499.

The risk of upper gastrointestinal bleeding in elderly users of aspirin and other non-steroidal anti-inflammatory drugs: the role of gastroprotective drugs

DI MARIO, Francesco
2003-01-01

The risk of upper gastrointestinal bleeding in elderly users of aspirin and other non-steroidal anti-inflammatory drugs: the role of gastroprotective drugs / Pilotto, A; Franceschi, M; Leandro, G; Paris, F; Niro, V; Longo, Mg; D\'Ambrosio, Lp; Andriulli, A; DI MARIO, Francesco. - In: AGING CLINICAL AND EXPERIMENTAL RESEARCH. - ISSN 1594-0667. - (2003), pp. 494-499.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1452815
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 87
  • ???jsp.display-item.citation.isi??? 52
social impact